On the Total Regularity of Function-to-Function Transformations of Triangular Type.
Mathematica Scandinavica, Tome 18 (1966), pp. 19-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__18_165936,
author = {Jan Thompson},
title = {On the {Total} {Regularity} of {Function-to-Function} {Transformations} of {Triangular} {Type.}},
journal = {Mathematica Scandinavica},
pages = {19--22},
year = {1966},
volume = {18},
zbl = {0147.10901},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__18_165936/}
}
Jan Thompson. On the Total Regularity of Function-to-Function Transformations of Triangular Type.. Mathematica Scandinavica, Tome 18 (1966), pp. 19-22. http://geodesic.mathdoc.fr/item/MS2_1966__18_165936/